MathSciNet Relay Station
MathSciNet bibliographic data
MR238188 (38 #6464) 52.40
Heinz, Erhard An inequality of isoperimetric type for surfaces of constant mean curvature. Arch. Rational Mech. Anal. 33 1969 155–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement